# SDR IXXA080015O

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 90,411 hours, 37,539 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 90,411 hours, 37,539 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, FIRST OFFICERS WINDSHIELD SHATTERED IN FLIGHT CLIMBING THROUGH 25000 FT.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS WINDOW AND WINDOW TEMP CONTROLLER.  OPERATIONAL CHECK WAS GOOD IAW DACO MAINTENANCE MANUAL 56-10-2.  AIRCRAFT WAS RETURNED TO SERVICE.
